# SDR AALA202102119008

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 21,748 hours, 8,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Detached
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE GIRT CLIP OFF. INSTALLED GIRT BAR CLIP PER AMM 25-61-01.
